# SDR USAA2011062000009

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 33,257 hours, 12,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3587
- Condition: Low Pressure
- Location: Pax Door
- Part time: 33,257 hours, 12,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES - PHL-SAN - AFT RT PASSENGER SERVICE / EMERGENCY DOOR DAMPER NEEDS SERVICE.  SERVICED AFT RT PASSENGER SERVICE / EMERGENCY DOOR DAMPER IAW AMM 52-10-00-03.
